MathSciNet Relay Station
MathSciNet bibliographic data
MR2448562 13D45 (13E05)
Azami, Jafar; Naghipour, Reza; Vakili, Bahram Finiteness properties of local cohomology modules for $\germ a$-minimax modules. Proc. Amer. Math. Soc. 137 (2009), no. 2, 439–448.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement